MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1,35X54MM, STRYKER-SHAFT; DISPOSABLE

STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1,35X54MM, STRYKER-SHAFT; DISPOSABLE
Model Number 60-14008
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by a company representative that during the procedure, the surgeon was drilling into plate with drill in which the drill bit chipped off the chipped piece could not be located and a x-ray was done post operatively in which it was still not located.The surgeon believes the piece was suctioned during the procedure.There is no other information at this time.

Brand Name
DRILL FOR 8MM, 1,35X54MM, STRYKER-SHAFT
Common Device Name
DISPOSABLE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key11732443
Report Number0008010177-2021-00021
Device Sequence Number3909716
Product Code HBE
UDI-Device Identifier07613154183937
UDI-Public07613154183937
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-14008
Device Catalogue Number60-14008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;